RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2020, Volume 205, Number 2  


Jacobi structures on real two- and three-dimensional Lie groups and their Jacobi–Lie systems
H. Amirzadeh-Fard, Gh. Haghighatdoost, P. Kheradmandynia, A. Rezaei-Aghdam
171
Reductions of the strict KP hierarchy
G. F. Helminck, E. A. Panasenko
190
Multisolitons of the $U(N)$ generalized Heisenberg magnet model and the Yang–Baxter relation
Z. Amjad, B. Haider
208
Coincidences between Calabi–Yau manifolds of Berglund–Hübsch type and Batyrev polytopes
A. A. Belavin, M. Yu. Belakovskii
222
Heat kernel: Proper-time method, Fock–Schwinger gauge, path integral, and Wilson line
A. V. Ivanov, N. V. Kharuk
242
Finite-size correction to the scaling of free energy in the dimer model on a hexagonal domain
A.A. Nazarov, S. A. Paston
262
Quantum mechanics of stationary states of particles in a space–time of classical black holes
M. V. Gorbatenko, V. P. Neznamov
284
Dynamical behavior of stellar structures in $f(\mathcal{G})$ gravity
T. Naz, M. F. Shamir
324
Erratum to: S. N. Natanzon, A. Yu. Orlov “Hurwitz numbers from Feynman diagrams” (ТМФ. 2020. Т. 204, № 3. С. 396–429)
346
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021